# SDR USAA991005

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Part time: 38,332 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A 28 INCH AREA OF CORROSION AT BS 986 FLOORBEAM UPPER SURFACE RBL 13 - LBL 15.  CORROSION LEVEL 2.  CORROSION TASK NR C53-202-01.  SPLICED IN NEW T-CAP SECTION PER TR 53-10-05.  (M)
